| Catalog Number |
6268.NMD06 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/22/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation showed that there was a minor damage on the inner knife, that may have caused the leakage.Production is informed to pay attention when assembling the cutter.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.The complaint is not confirmed.This complaint has now been closed.
Event or Problem Description
Customer is using a ust.The unit is running in the 2x mode with a stellaris pc ( 3500 ccp ).They use tdc vitrectomes and the complaint is that air bubbles come out the cutter hole in to the eye.There is no information suggesting patient harm.